Dimension sugroups of metabelian groups

Gupta, N. D. ; Hales, A. W. ; Passi, I. B. S. (1984) Dimension sugroups of metabelian groups Journal fur die reine und angewandte mathematik, 1984 (346). pp. 194-198. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1984.346.194, //1984


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH &; Co. KG..
ID Code:56789
Deposited On:25 Aug 2011 09:59
Last Modified:25 Aug 2011 09:59

Repository Staff Only: item control page